# SDR SIMA20140729002

- Difficulty date: July 29, 2014
- Submitted: July 30, 2014
- Operation: Air carrier
- Aircraft: N933JN
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500918
- Aircraft time: 24,431 hours, 20,107 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 47359713
- Part serial: 0065
- Condition: Failed
- Location: Cargo Bay
- Stage of operation: UK
- How discovered: O
- Nature of condition: N
- Precautionary procedure: B

## Discrepancy

BAGG SMOKE ON EICAS BAGG EXTINGUISHER BUTTON PRESSED IN RESPONSE.  R & R FWD SMOKE DETECTOR IAW AMM 26-15-01.
